# SDR 08FDEA02462

- Difficulty date: June 25, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 656725572
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT RT STRIP AT STA 620 - 660, CORRODED ON BACK SIDE AND CRACKED FABRICATED NEW STRIP USING .063" 2024 T-3, A93206 REF BAC DWG 65-67255 1498-288 SRM 51-20-1 FIG 7.  TREATED AND PRIMED REF 51-10-2 PART MARKED REF FED EX GMM 7-0-1001.  THIS IS CLASSIFIED AS A MINOR REPAIR.
